# SDR SWAA2014061629105

- Difficulty date: June 9, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 54,048 hours, 31,683 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD CHORDS CRACKED AT BS 540, STRINGER 22L.  REPAIRED CHORD IAW EA.
